Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 15, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2021, 6:53 PM EDT for Susquehanna County, Wayne County, Pennsylvania; Delaware County, New York. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 6:53 PM EDT (22:53 UTC)
- Expired
- May 26, 2021, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Delaware County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 67 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:05 PM EDT | TSTM WND DMG | Susquehanna, PA | TREE DOWN BLOCKING STATE ROUTE 92. OAKLAND TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WUUS51 KBGM 262253
SVRBGM
NYC025-PAC115-127-262330-
/O.NEW.KBGM.SV.W.0015.210526T2253Z-210526T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
653 PM EDT Wed May 26 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southwestern Delaware County in central New York...
Northeastern Susquehanna County in northeastern Pennsylvania...
Northern Wayne County in northeastern Pennsylvania...
* Until 730 PM EDT.
* At 653 PM EDT, a severe thunderstorm was located near Hallstead, or
11 miles northeast of Montrose, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Susquehanna, Susquehanna Depot, Hallstead, Hancock, New
Milford, Great Bend, Ararat, Lanesboro and Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4178 7512 4186 7585 4200 7585 4201 7514
4186 7513 4185 7514 4184 7513
TIME...MOT...LOC 2253Z 269DEG 42KT 4193 7570
HAIL...0.88IN
WIND...60MPH
$$
AJG3 follow-up statements
458
WWUS51 KBGM 262303
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
703 PM EDT Wed May 26 2021
NYC025-PAC115-127-262330-
/O.CON.KBGM.SV.W.0015.000000T0000Z-210526T2330Z/
Delaware NY-Susquehanna PA-Wayne PA-
703 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN DELAWARE...NORTHEASTERN SUSQUEHANNA AND NORTHERN
WAYNE COUNTIES...
At 703 PM EDT, a severe thunderstorm was located over Lanesboro, or
10 miles southwest of Deposit, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Susquehanna, Susquehanna Depot, Hancock, New Milford, Ararat,
Lanesboro, Thompson, Starrucca, Hiawatha and Shehawken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4185 7573 4200 7574 4201 7514 4186 7513
4185 7514 4184 7513 4178 7512
TIME...MOT...LOC 2303Z 269DEG 42KT 4193 7554
HAIL...0.88IN
WIND...60MPH
$$
AJG225
WWUS51 KBGM 262313
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
713 PM EDT Wed May 26 2021
NYC025-PAC115-127-262330-
/O.CON.KBGM.SV.W.0015.000000T0000Z-210526T2330Z/
Delaware NY-Susquehanna PA-Wayne PA-
713 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN DELAWARE...NORTHEASTERN SUSQUEHANNA AND NORTHERN
WAYNE COUNTIES...
At 713 PM EDT, a severe thunderstorm was located over Hiawatha, or 9
miles south of Deposit, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Susquehanna, Susquehanna Depot, Hancock, Lanesboro, Starrucca,
Hiawatha, Shehawken, Starlight, Starruca and Fishs Eddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4188 7559 4200 7562 4201 7514 4186 7513
4185 7514 4184 7513 4182 7514
TIME...MOT...LOC 2313Z 269DEG 42KT 4193 7537
HAIL...0.75IN
WIND...60MPH
$$
AJG538
WWUS51 KBGM 262327
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
727 PM EDT Wed May 26 2021
NYC025-PAC115-127-262337-
/O.EXP.KBGM.SV.W.0015.000000T0000Z-210526T2330Z/
Delaware NY-Susquehanna PA-Wayne PA-
727 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE...
NORTHEASTERN SUSQUEHANNA AND NORTHERN WAYNE COUNTIES WILL EXPIRE AT
730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4188 7559 4200 7562 4201 7514 4186 7513
4185 7514 4184 7513 4182 7514
TIME...MOT...LOC 2327Z 269DEG 42KT 4193 7518
$$
AJGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:43 PM EDT, 10 minutes earlier.
Area forecast discussion, May 26, 6:43 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 643 PM EDT Wed May 26 2021 .SYNOPSIS... Scattered storms, some of which could be severe with damaging winds and perhaps hail, continue into the early evening. Lingering showers wrap up through midnight. Cooler and dry weather will follow the front for Thursday, followed by more rain and chilly weather from a low pressure system passing to the south on Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 630 PM Update... Additional convection behind the initial line of storms has become organized into another broken line, moving across the I-81 corridor at this time. With some embedded lightning jumps and storms moving into an area that was able to briefly destabilize again behind earlier storms, some strong to severe storms are still possible with the primary threats being damaging winds and perhaps some small hail. Additional quick accumulations up to a quarter to a half an inch are possible, but while this second round of showers and storms are passing through areas that received some heavy rain earlier today, we are still far from nearing any flood concerns with such dry antecedent conditions. Have trimmed our Watch to exclude our NY counties west of I-81, and will let it expire next hour. Convection largely wraps over the next couple of hours, but will continue to keep in a chance for some showers and rumbles of thunder through around midnight as the cold front finally passes through. Temperatures should be able to quickly fall back into the 50s overnight while clouds begin to break. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 220 PM Update: With high pressure briefly in control, Thursday will be dry and pleasant with highs expected to be in the 60s across most of Central NY. Highs are expected to be in the 70s from the Southern Tier of NY southward into Northeast PA. Clouds increase from west to east Thursday night ahead of the next system. A few rain showers cannot be ruled out by late Thursday night/early Friday morning, but the majority of the rain holds off until the daytime hours on Friday. Lows are expected to be in the lower 40s to near 50. Friday's weather looks to be rather dreary with rain and temperatures only topping out in the upper 40s to upper 50s, with lower 60s for portions of the Wyoming Valley and Poconos. The most widespread shower activity looks to be during the afternoon into the early evening as low pressure passes south of the area. Occasional showers continue Friday night, although they will be diminishing in coverage from north to south as the low pressure moves eastward off the Mid-Atlantic coast. Lows are expected to be in the 40s. Conditions will continue to dry out on Saturday, although some lingering showers will be possible, especially across Northeast PA. Otherwise, partly sunny skies are expected with continued cool conditions. Highs are expected to be in the upper 50s to mid 60s. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 220 PM Update: After a dry period Saturday night, forecast uncertainty increases for the long term period. Some model guidance (i.e. the 12Z GFS) has high pressure in control, leading to an extended drier period of weather. However, other model guidance (i.e. ECMWF and Canadian models), hints at a developing coastal low pressure system, and some rain showers reaching our forecast area, especially east of I-81. For now, went with the NBM for PoPs, which led to mainly slight chance PoPs. Otherwise, a general warming trend is expected into next week with temperatures returning closer to normal. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A line of thunderstorms is moving through central NY at this time, bringing a period of frequent lightning, strong wind gusts near and in excess of 40kts, and even a potential for some hail mainly at KSYR, KRME, and KITH now through 20Z. Visibility has been able to drop down to IFR in the heavier downpours. As this broken line continues to move eastward, some scattered activity will be possible at KELM mainly between 18 to 21Z, at KBGM from 19 to 22Z, and potentially at KAVP generally after 20Z. However, activity so far across central PA has been considerably more isolated. After the thunderstorm potential winds down this evening, most terminals will remain in VFR for the remainder of the forecast period. However, with lower level moisture in the wake of thunderstorm activity, some lower ceilings and even patchy fog may cause MVFR or IFR restrictions at KRME, KITH, and KBGM. Ceilings lift up to VFR into Thursday as clouds start to scatter out. Outlook... Friday through Friday night...Rain and restrictions expected. Saturday...Lingering showers/restrictions possible; mainly VFR. Saturday night through Sunday night...VFR except probable late night-early morning valley fog at least KELM; possibly others. Monday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...HLC NEAR TERM...HLC SHORT TERM...BJG LONG TERM...BJG AVIATION...HLC/MPK
Hazardous weather outlook, May 26, 6:32 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 632 PM EDT Wed May 26 2021 NYZ045-046-056-057-062-PAZ038>040-043-044-047-048-072-272245- Chenango-Otsego-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 632 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022>025-036-037-044-055-272245- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Tioga- 632 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 26, 5:29 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Binghamton NY
529 PM EDT Wed May 26 2021
NYZ018-036-262200-
Onondaga-Madison-
529 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MADISON AND
SOUTHEASTERN ONONDAGA COUNTIES...
At 528 PM EDT, a strong thunderstorm was located over Lyndon, or over
Syracuse, moving east at 40 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Onondaga, Syracuse, De Witt, Sullivan, Oneida, Solvay, Chittenango,
Canastota, Manlius and Fayetteville.
LAT...LON 4315 7588 4315 7586 4313 7568 4311 7565
4310 7565 4288 7620 4308 7621 4317 7601
TIME...MOT...LOC 2128Z 250DEG 36KT 4304 7609
MWGSpecial weather statement, May 26, 5:32 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
532 PM EDT Wed May 26 2021
NYZ017-023>025-044-055-056-PAZ038-262200-
Chemung-Cortland-Southern
Cayuga-Schuyler-Tioga-Broome-Tompkins-Bradford-
532 PM EDT Wed May 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SCHUYLER...WESTERN BROOME...SOUTH CENTRAL CAYUGA...EASTERN CHEMUNG...
SOUTHERN CORTLAND...TIOGA...TOMPKINS AND BRADFORD COUNTIES...
At 532 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Groton to near Sylvania. Movement was
east at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Chemung, Ithaca, Elmira, Vestal, Cortland, Endicott, Southport,
Barton, Sayre and Maine.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4266 7647 4253 7587 4245 7586 4200 7609
4200 7615 4191 7614 4166 7626 4180 7690
4181 7690 4189 7691
TIME...MOT...LOC 2132Z 269DEG 41KT 4260 7639 4174 7693
MWGSpecial weather statement, May 26, 5:42 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
542 PM EDT Wed May 26 2021
NYZ009-018-036-037-262230-
Onondaga-Southern Oneida-Madison-Northern Oneida-
542 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA...NORTHWESTERN
MADISON AND EAST CENTRAL ONONDAGA COUNTIES...
At 542 PM EDT, a strong thunderstorm was located near Canastota, or 8
miles west of Oneida, moving northeast at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Rome, Sullivan, Oneida, Lenox, Lee, Verona, Westmoreland, Vienna,
Chittenango and Canastota.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4325 7515 4325 7514 4320 7509 4315 7513
4299 7594 4312 7605 4318 7593 4316 7592
4315 7589 4320 7588 4346 7533
TIME...MOT...LOC 2142Z 245DEG 38KT 4311 7583
MWGSpecial weather statement, May 26, 6:00 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Binghamton NY
600 PM EDT Wed May 26 2021
NYZ025-044>046-055-056-PAZ039-262300-
Otsego NY-Chenango NY-Cortland NY-Tioga NY-Broome NY-Tompkins NY-
Susquehanna PA-
600 PM EDT Wed May 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
OTSEGO...BROOME...SOUTHERN CORTLAND...TIOGA...SOUTHEASTERN
TOMPKINS...CHENANGO AND NORTHWESTERN SUSQUEHANNA COUNTIES UNTIL 700
PM EDT...
At 600 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Virgil to Barton. Movement was east at 45
mph.
Small hail and winds in excess of 40 mph will be possible with these
storms.
Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Barton, Norwich,
Kirkwood, Conklin, Maine and Waverly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4198 7556 4199 7615 4200 7615 4200 7656
4201 7656 4256 7616 4256 7529
TIME...MOT...LOC 2200Z 255DEG 40KT 4252 7611 4203 7645
MWGSpecial weather statement, May 26, 6:16 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Binghamton NY
616 PM EDT Wed May 26 2021
PAZ038-039-262245-
Susquehanna PA-Bradford PA-
616 PM EDT Wed May 26 2021
...STRONG THUNDERSTORM WILL AFFECT...NORTHERN SUSQUEHANNA AND
NORTHEASTERN BRADFORD COUNTIES UNTIL 645 PM EDT...
At 616 PM EDT, Doppler radar was tracking a strong thunderstorm near
Warren Center, or 14 miles south of Owego, moving east at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Montrose, Hallstead, Orwell, Windham, New Milford, Great Bend, Le
Raysville, Little Meadows, Gibson and Friendsville.
LAT...LON 4179 7630 4197 7636 4200 7626 4200 7615
4199 7615 4198 7565 4180 7561
TIME...MOT...LOC 2216Z 256DEG 38KT 4190 7623
AJGSpecial weather statement, May 26, 6:48 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Binghamton NY
648 PM EDT Wed May 26 2021
NYZ056-PAZ039-040-262315-
Broome NY-Susquehanna PA-Northern Wayne PA-
648 PM EDT Wed May 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
BROOME...SUSQUEHANNA AND NORTHWESTERN WAYNE COUNTIES UNTIL 715 PM
EDT...
At 647 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brackney to near Montrose. Movement was
east at 45 mph.
Strong wind gusts will be possible with these storms.
Locations impacted include...
Kirkwood, Conklin, Jackson, Sanford, Susquehanna, Deposit,
Susquehanna Depot, Montrose, Dimock and Harford.
LAT...LON 4171 7532 4171 7601 4204 7590 4213 7542
4205 7543 4202 7541 4200 7534 4197 7534
4195 7531 4195 7529 4191 7527 4189 7527
4188 7526
TIME...MOT...LOC 2247Z 262DEG 40KT 4198 7586 4179 7593
DJPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:29 PM EDT | Special Weather Statement | BGM | Luzerne | 31 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 32 min |
| May 26, 3:29 PM EDT | Special Weather Statement | BGM | Wyoming | 31 min |
| May 26, 3:41 PM EDT | Special Weather Statement | BGM | Luzerne, Wyoming | 34 min |
| May 26, 4:09 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | BGM | Wyoming | 31 min |
| May 26, 4:26 PM EDT | Special Weather Statement | BGM | Susquehanna | 34 min |
| May 26, 4:36 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 24 min |
| May 26, 5:06 PM EDT | Special Weather Statement | BGM | Wayne | 24 min |
| May 26, 5:32 PM EDT | Special Weather Statement | BGM | Bradford | 28 min |
| May 26, 5:47 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 28 min |
| May 26, 6:16 PM EDT | Special Weather Statement | BGM | Susquehanna | 29 min |
| May 26, 6:46 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wyoming | 25 min |
| May 26, 6:48 PM EDT | Special Weather Statement | BGM | Susquehanna | 27 min |
| May 26, 7:16 PM EDT | Special Weather Statement | BGM | Wayne | 44 min |
| May 26, 11:36 AM EDT | Special Weather Statement | BGM | Yates | 24 min |
| May 26, 11:59 AM EDT | Special Weather Statement | BGM | Yates | 31 min |
| May 26, 12:07 PM EDT | Special Weather Statement | BGM | Steuben | 38 min |
| May 26, 12:14 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 46 min |
| May 26, 12:38 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Oneida, Onondaga, Schuyler, Seneca, Tompkins and 1 more | 52 min |
| May 26, 12:54 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 36 min |
| May 26, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Oneida, Onondaga | 56 min |
| May 26, 1:28 PM EDT | Special Weather Statement | BGM | Chemung, Cortland, Tioga, Tompkins | 47 min |
| May 26, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 62 min |
| May 26, 2:16 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Tioga | 59 min |
| May 26, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 50 min |
| May 26, 3:13 PM EDT | Special Weather Statement | BGM | Otsego | 47 min |
| May 26, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 63 min |
| May 26, 4:05 PM EDT | Special Weather Statement | BGM | Seneca | 25 min |
| May 26, 4:25 PM EDT | Special Weather Statement | BGM | Steuben | 35 min |
| May 26, 4:31 PM EDT | Special Weather Statement | BGM | Delaware | 44 min |
| May 26, 4:35 PM EDT | Special Weather Statement | BGM | Oneida | 25 min |
| May 26, 4:52 PM EDT | Special Weather Statement | BGM | Sullivan | 23 min |
| May 26, 5:23 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| May 26, 5:28 PM EDT | Special Weather Statement | BGM | Sullivan | 32 min |
| May 26, 5:29 PM EDT | Special Weather Statement | BGM | Onondaga | 31 min |
| May 26, 5:42 PM EDT | Special Weather Statement | BGM | Oneida | 48 min |
| May 26, 6:00 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Tioga | 60 min |
| May 26, 6:55 PM EDT | Special Weather Statement | BGM | Delaware | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.